# SDR UPS03841417

- Difficulty date: September 12, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 561667319
- Condition: Cracked
- Location: Cargo Pit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  CRACK IN D-PIT DOOR HINGE LWR FWD HINGE.  REMOVED INTERCOSTAL IAW DC8 SRM 51-1-21 & 51-3-0, MAT'L ID 2024-0.050 INCH PO 414492.1 IAW DAC DWG 5616673 HT TREATED FROM 2024-0 TO 2024T4, LOCATED AND DRILLED INTERCOSTAL IAW DC8 SRM 51-1-24.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED INTERCOSTAL IAW DC8 SRM 51-1-21 AND 51-3-0.
